Panadol Optizorb
96 Caplets

$19.99

Ingredients

Active Ingredients: Paracetamol 500 mg.

Contains: Each capsule shaped tablet (caplet) contains: Paracetamol 500mg. Hydroxybenzoates as preservatives.

General Information

Panadol with Optizorb Formulation pain relief caplets are a smart choice as it provides advanced absorption* compared with regular Panadol tablets. It contains a patented delivery system which allows it to deliver paracetamol more efficiently* to the body, relieving pain while remaining gentle on stomachs.

Panadol with Optizorb Formulation pain relief provides temporary, effective relief of pain and discomfort associated with:
Headaches/Tension headache
Toothache
Cold & flu Symptoms
Muscular aches
Arthritis/Osteoarthritis
Backache
Period pain

faster absorption compared with regular Panadol tablets

Suitable For: People with stomach ulcers & breastfeeding mothers.

Product Claims: No gluten, lactose or sugar.

Boxed Contents: 96 caplets

Size: 96 CapletsIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Panadol Optizorb
96 Caplets”

Your email address will not be published. Required fields are marked *